MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-MTS,LHK,BHS,BAPTIST. LOUISVILLE

Medline Industries, LP MEDLINE; DBD-MTS,LHK,BHS,BAPTIST. LOUISVILLE
Catalog Number 60022026
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the syringe would over rotate on the manifold and would not lock.This allows the syringe to back off and become loose to allow air into the lines.
 
Additional Manufacturer Narrative
The customer reported the syringe would over rotate on the manifold and would not lock, and became loose.A review of the device history records was performed for the indicated packaging and component lots for any deviations related to the reported defect, and the review confirms that the lots met all material, assembly, and performance specifications; there have been no previously reported complaints for similar issues and no adverse trends.No product returned for evaluation, so the reported problem could not be evaluated.No root cause was identified, and complaint trends will continued to be monitored quarterly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-MTS,LHK,BHS,BAPTIST. LOUISVILLE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
lauren glaeser
three lakes drive
northfield, IL 60093--275
MDR Report Key50931847
Report Number1417592-2026-52967
Device Sequence Number15850321
Product Code OEZ
UDI-Device Identifier20193489087250
UDI-Public20193489087250
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number60022026
Device Lot Number87420
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown